Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 183, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 10, 2020, 4:09 PM CDT for St. Clair County, Alabama. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 4:09 PM CDT (21:09 UTC)
- Expired
- Aug 10, 2020, 4:34 PM CDT
- In force
- 25 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County St. Clair County, AL
The radar
The Birmingham radar (KBMX), 69 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 4:16 PM CDT | HAIL 1 | 3 Wnw Pell City, AL | |
| Aug 10, 4:22 PM CDT | HAIL 1 | 1 Nw Pell City, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1133 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1295 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
304
WUUS54 KBMX 102109
SVRBMX
ALC115-102200-
/O.NEW.KBMX.SV.W.0183.200810T2109Z-200810T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
409 PM CDT Mon Aug 10 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Central St. Clair County in central Alabama...
* Until 500 PM CDT.
* At 409 PM CDT, a severe thunderstorm was located near Odenville,
and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pell City, Moody, Springville, Odenville, Margaret, Riverside, Bald
Rock, Logan Martin Lake, Branchville, St. Clair County Airport,
Wattsville, Chula Vista and Cropwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3373 8619 3367 8616 3370 8618 3369 8620
3368 8620 3364 8617 3362 8617 3361 8620
3359 8618 3359 8622 3354 8619 3350 8627
3351 8626 3351 8628 3349 8629 3348 8632
3355 8643 3362 8650 3372 8643 3377 8635
TIME...MOT...LOC 2109Z 327DEG 2KT 3363 8634
HAIL...1.00IN
WIND...60MPH
$$
89^GSatterwhite4 follow-up statements
676
WWUS54 KBMX 102113
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
413 PM CDT Mon Aug 10 2020
ALC115-102200-
/O.CON.KBMX.SV.W.0183.000000T0000Z-200810T2200Z/
St. Clair AL-
413 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL ST. CLAIR COUNTY...
At 413 PM CDT, a severe thunderstorm was located near Odenville, and
is nearly stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pell City, Moody, Odenville, Margaret, Riverside, Bald Rock,
Branchville, Logan Martin Lake, St. Clair County Airport, Wattsville,
Chula Vista and Cropwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3372 8619 3367 8616 3370 8618 3369 8620
3368 8620 3364 8617 3362 8617 3361 8620
3359 8618 3359 8622 3354 8619 3350 8627
3351 8626 3351 8628 3349 8629 3348 8632
3355 8643 3362 8645 3372 8643 3375 8634
TIME...MOT...LOC 2113Z 327DEG 2KT 3363 8634
HAIL...1.25IN
WIND...60MPH
$$
89^GSatterwhite347
WWUS54 KBMX 102121
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
421 PM CDT Mon Aug 10 2020
ALC115-102200-
/O.CON.KBMX.SV.W.0183.000000T0000Z-200810T2200Z/
St. Clair AL-
421 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTH CENTRAL ST. CLAIR COUNTY...
At 420 PM CDT, a severe thunderstorm was located near Pell City, and
is nearly stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated. A storm spotter also reported quarter size
hail in Pell City.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pell City, Odenville, Riverside, Bald Rock, Logan Martin Lake,
Branchville, St. Clair County Airport, Wattsville, Chula Vista and
Cropwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3359 8644 3368 8641 3373 8633 3371 8625
3368 8620 3364 8617 3362 8617 3361 8620
3359 8618 3359 8622 3355 8620 3352 8625
3351 8626 3351 8628 3349 8629
TIME...MOT...LOC 2120Z 314DEG 1KT 3361 8631
HAIL...1.25IN
WIND...60MPH
$$
89^GSatterwhite987
WWUS54 KBMX 102127
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
427 PM CDT Mon Aug 10 2020
ALC115-102200-
/O.CON.KBMX.SV.W.0183.000000T0000Z-200810T2200Z/
St. Clair AL-
427 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTH CENTRAL ST. CLAIR COUNTY...
At 427 PM CDT, a severe thunderstorm was located over Pell City, and
is nearly stationary.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pell City, Logan Martin Lake, Chula Vista, St. Clair County Airport
and Cropwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3359 8638 3366 8635 3368 8629 3363 8618
3362 8617 3361 8620 3359 8618 3359 8622
3355 8620 3352 8625 3351 8626 3351 8627
TIME...MOT...LOC 2127Z 317DEG 2KT 3360 8628
HAIL...0.88IN
WIND...60MPH
$$
89^GSatterwhite203
WWUS54 KBMX 102134
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
434 PM CDT Mon Aug 10 2020
ALC115-102143-
/O.CAN.KBMX.SV.W.0183.000000T0000Z-200810T2200Z/
St. Clair AL-
434 PM CDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. CLAIR COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been cancelled. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, including large hail or damaging wind,
contact your nearest law enforcement agency. They will relay your
report to the National Weather Service Birmingham.
LAT...LON 3359 8638 3366 8635 3368 8629 3363 8618
3362 8617 3361 8620 3359 8618 3359 8622
3355 8620 3352 8625 3351 8626 3351 8627
TIME...MOT...LOC 2130Z 327DEG 2KT 3360 8628
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:42 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Aug 10, 12:42 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1242 PM CDT Mon Aug 10 2020 .UPDATE... For 18Z Aviation. && .SHORT TERM... /Updated at 1158 AM CDT Mon Aug 10 2020/ Today through Tuesday. Features. Broad ridging in the upper levels remain over the southern third of the country late this morning with a subtle weakness analyzed over the Tennessee Valley. A more contracted ridge was analyzed in the mid levels with a shortwave trough moving east over the Central Ohio River Valley. In the low levels, ridging was centered to the east of the area but its influence was more pronounced. Low-level troughing was evident in the analysis to our northeast over North Carolina. Surface analysis depicts lower surface pressures generally north of Interstate 20 with even lower values further to the north and the west. The 10.12Z BMX sounding contains a more moist profile compared to late last week. A general northerly flow prevailed above 300 mb with some zonal flow from 400 to 300 mb. The lower levels had lighter and more variable winds generally from the west to the north. There was some dry air above a subsidence inversion around 550 mb but wet microburst conditions are not optimal. Forecast. Expect an earlier start to developing shower and thunderstorm activity with a few storms forming at this hour. Isolated to scattered showers and storms are expected with best chances northeast and far south through mid afternoon as outflow from convection further north moves into the area while sea breeze activity is expected to progress further inland late this afternoon and into the evening hours. Highs will reach into the mid 90s today with winds generally from the west up to 10 mph outside of convective activity. Showers and some thunderstorms will persist tonight and expect best chances across the eastern half of the forecast area as outflows and sea breeze-related boundaries continue to move and interact across the area. Lows will range from the lower 70s east to the mid 70s west. Light and variable winds are expected. Expect scattered showers and thunderstorms on Tuesday as we continue to experience several low-level boundaries around to provide surface convergence under strong heating. The persisting weakness in the ridging aloft will help to permit convective development, especially in the afternoon and into the evening hours. Highs will range from the low 90s east to the mid 90s west. Winds will be from the northwest 5-10 mph outside of convective activity. 05 .LONG TERM... /Updated at 0348 AM CDT Mon Aug 10 2020/ Wednesday through Sunday. The upcoming wet pattern may be on a bit of a delay. Wednesday appeared to be the first in a series of days with high rain chances, but that seems to have changed. Models are now indicating the shortwave ridge from Tuesday will carry over into Wednesday, putting a dent in rain chances. An area of lower coverage may be centered in our forecast area, with enhanced activity to our southeast and northwest, where 500 mb disturbances are indicated. POPs have been reduced from 60 percent to 40 percent for a good chunk of the area. The aforementioned shortwave ridge axis is expected to be overcome by falling heights on Thursday with PWATs increasing to 2.0-2.2 inches. This is supportive of 70 POPs, assuming the setup verifies. A similar setup is forecast for Friday, but models begin to diverge somewhat for Saturday and especially Sunday with the possibility of a shortwave trough moving to our east. The National Blend seems much too high with POPs for Sunday, and our forecast of 40-50 percent, which may be too high as well, is 10-20 percent below the National Blend. 87/Grantham && .AVIATION... 18Z TAF Discussion. Scattered showers and storms are expected this afternoon and into the evening hours. Will carry VCTS at all terminals through early this evening. Low-level winds will be generally below 10 kts outside of convection and bases should remain VFR outside of showers and storms. Expect lingering showers with a few storms overnight with best chances across the eastern portion of the forecast area. Potential is too low to mention at some sites. Low-level winds will be light outside of showers and storms. Cloud bases should be VFR outside of showers and storms. A few sites may experience a brief reduction in visibility before sunrise on Tuesday morning, especially if those areas had rainfall recently. Expect more showers and storms to develop toward midday on Tuesday. Cloud bases should be VFR outside of convective activity with low level winds generally less than 10 kts outside of convection. 05 && .FIRE WEATHER... Moisture content will increase this week, and scattered showers and storms can be expected through Wednesday. The greatest coverage today will probably be across our eastern half. The pattern should become even wetter for Thursday and Friday with rain chances in the 60-70 percent range. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 71 93 72 94 72 / 60 40 20 40 40 Anniston 72 94 73 95 73 / 60 40 20 40 40 Birmingham 74 94 75 94 74 / 50 40 20 40 40 Tuscaloosa 75 96 75 95 74 / 30 40 20 40 40 Calera 72 93 73 94 73 / 40 40 20 40 40 Auburn 72 92 72 93 72 / 60 40 30 40 40 Montgomery 74 95 75 95 74 / 40 40 30 40 40 Troy 73 94 74 94 73 / 40 40 30 50 40 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Aug 10, 3:52 PM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 352 PM CDT Mon Aug 10 2020 ALZ011>015-017>050-120000- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 352 PM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Afternoon heat indices may approach 105 degrees briefly during the afternoon for areas along and southwest of a Tuscaloosa to Montgomery line this afternoon. Take extra precautions while outside. A few strong to severe thunderstorms will be possible through around 9 PM. The main threats will be damaging winds up to 60 mph and hail to the size of quarters. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outside of any cooling effects from showers and storms, heat indices may briefly reach 105 degrees each afternoon through Thursday. Exercise extra precautions while outside. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon and evening. Please follow all local, state, and CDC guidelines in regards to travel. 08
In the hours before
Special weather statement, Aug 10, 2:39 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Birmingham AL
239 PM CDT Mon Aug 10 2020
ALZ019-102015-
Calhoun AL-
239 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALHOUN COUNTY UNTIL
315 PM CDT...
At 239 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ohatchee, or 9 miles northwest of Cobb Town. This storm was nearly
stationary.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
West End-Cobb Town, Ohatchee and Anniston Army Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3376 8595 3370 8589 3364 8588 3361 8600
3362 8602 3365 8603 3366 8605 3367 8605
3368 8610 3371 8612 3377 8604
TIME...MOT...LOC 1939Z 346DEG 2KT 3370 8602
89^GSatterwhiteSpecial weather statement, Aug 10, 2:59 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
259 PM CDT Mon Aug 10 2020
ALZ020-102030-
Cherokee AL-
259 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHEROKEE COUNTY
UNTIL 330 PM CDT...
At 259 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gaylesville, or near Cedar Bluff. This storm was nearly stationary.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Cedar Bluff, Gaylesville, Eastern Weiss Lake, Cornwall Furnace Park,
Waterhouse and Fullerton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3432 8547 3414 8543 3413 8544 3424 8560
3432 8560 3433 8550
TIME...MOT...LOC 1959Z 313DEG 2KT 3426 8551
89^GSatterwhiteSpecial weather statement, Aug 10, 3:28 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Birmingham AL
328 PM CDT Mon Aug 10 2020
ALZ013-023-102100-
Fayette AL-Tuscaloosa AL-
328 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA AND
SOUTHWESTERN FAYETTE COUNTIES UNTIL 400 PM CDT...
At 328 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Ashcraft Corner, or 9 miles southeast of Fayette,
moving southeast at 5 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Stone Wall and New Lexington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3356 8789 3365 8781 3364 8767 3356 8761
3347 8764 3342 8776 3351 8784 3352 8784
3353 8786
TIME...MOT...LOC 2028Z 314DEG 6KT 3358 8777
89^GSatterwhiteSpecial weather statement, Aug 10, 3:42 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
342 PM CDT Mon Aug 10 2020
ALZ024-102115-
Jefferson AL-
342 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
415 PM CDT...
At 342 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pleasant Grove, or near Fairfield, moving southeast at 5 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Southwestern Birmingham, Bessemer, Hueytown, Fairfield, Pleasant
Grove, Midfield, Adamsville, Brighton, Lipscomb, Sylvan Springs,
Mulga, Maytown, Splash Adventure, Birmingham Fairgounds, Edgewater,
McDonald Chapel, Concord, Ensley, Minor and Dolomite.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3349 8712 3356 8706 3358 8697 3349 8683
3342 8686 3336 8698
TIME...MOT...LOC 2042Z 313DEG 6KT 3349 8697
89^GSatterwhiteSpecial weather statement, Aug 10, 3:55 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
355 PM CDT Mon Aug 10 2020
ALZ026-027-102130-
Talladega AL-St. Clair AL-
355 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TALLADEGA AND
SOUTHEASTERN ST. CLAIR COUNTIES UNTIL 430 PM CDT...
At 355 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lincoln, or near Pell City. This storm was nearly stationary.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Pell City, Lincoln, Riverside, Talladega Superspeedway, Honda
Manufacturing Of Alabama, Talladega Municipal Airport, Logan Martin
Lake, St. Clair County Airport, Jackson Shoals and Eastaboga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3368 8613 3367 8605 3364 8602 3360 8602
3360 8600 3359 8600 3359 8598 3352 8604
3348 8613 3353 8624 3360 8632 3367 8627
3369 8618
TIME...MOT...LOC 2055Z 316DEG 1KT 3360 8617
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 2:39 PM CDT | Special Weather Statement | BMX | Calhoun | 36 min |
| Aug 10, 2:56 PM CDT | Areal Flood Advisory | BMX | Cherokee | 2 hr |
| Aug 10, 2:59 PM CDT | Special Weather Statement | BMX | Cherokee | 31 min |
| Aug 10, 3:28 PM CDT | Special Weather Statement | BMX | Fayette | 32 min |
| Aug 10, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa | 45 min |
| Aug 10, 3:42 PM CDT | Special Weather Statement | BMX | Jefferson | 33 min |
| Aug 10, 3:55 PM CDT | Special Weather Statement | BMX | St. Clair | 35 min |
| Aug 10, 4:17 PM CDT | Special Weather Statement | BMX | Talladega | 28 min |
| Aug 10, 4:30 PM CDT | Special Weather Statement | BMX | Talladega | 45 min |
| Aug 10, 4:32 PM CDT | Areal Flood Advisory | BMX | Fayette, Walker | 118 min |
| Aug 10, 4:36 PM CDT | Special Weather Statement | BMX | Talladega | 24 min |
| Aug 10, 4:48 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 18 min |
| Aug 10, 4:53 PM CDT | Special Weather Statement | BMX | Fayette | 37 min |
| Aug 10, 5:13 PM CDT | Special Weather Statement | BMX | Chambers | 32 min |
| Aug 10, 5:23 PM CDT | Special Weather Statement | BMX | Shelby | 37 min |
| Aug 10, 5:30 PM CDT | Special Weather Statement | BMX | Coosa | 30 min |
| Aug 10, 5:37 PM CDT | Special Weather Statement | BMX | Chambers, Tallapoosa | 23 min |
| Aug 10, 5:38 PM CDT | Special Weather Statement | BMX | Bullock | 37 min |
| Aug 10, 5:51 PM CDT | Special Weather Statement | BMX | Lee | 39 min |
| Aug 10, 6:02 PM CDT | Special Weather Statement | BMX | Montgomery | 28 min |
| Aug 10, 6:08 PM CDT | Special Weather Statement | BMX | Coosa, Tallapoosa | 52 min |
| Aug 10, 6:22 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 38 min |
| Aug 10, 6:41 PM CDT | Special Weather Statement | BMX | Tallapoosa | 49 min |
| Aug 10, 6:48 PM CDT | Areal Flood Advisory | BMX | Lee | 3 hr |
| Aug 10, 6:51 PM CDT | Special Weather Statement | BMX | Montgomery | 24 min |
| Aug 10, 6:53 PM CDT | Special Weather Statement | BMX | Blount | 37 min |
| Aug 10, 6:57 PM CDT | Special Weather Statement | BMX | Macon, Russell | 48 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.